# SDR C1HA200394021

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT OVER LEFT OVERWING EXITS INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-00, OPS CHECK GOOD.
